I had BrachyTherapy four months ago and have had getting stimulated sexually. Is it safe to resume some form of sexual enhancing drug such as Viagra?
Email - 100.0% - 1 votes
email - 0.0% - 0 votes
Posted 8/27/2013 9:36 PM (GMT -6)
I had Brachytherapy four months ago and have had time getting aroused sexually. Is it safe to resume sexually enhancing drug such as Viagra to stimulate my sexual appetite?
Posted 8/27/2013 9:40 PM (GMT -6)
Welcome to the forum. I can't see why you shouldn't resume your Viagra if it's OK with your doctor.
Posted 8/27/2013 9:46 PM (GMT -6)
Four months after Brachytherapy, I have difficulty urinating after manual sexual stimulation. It is normal?
Posted 8/27/2013 9:53 PM (GMT -6)
Sounds like all good questions to take up with your doctor first.
Posted 8/27/2013 10:15 PM (GMT -6)
Just to clear up a technicality, Viagra will not stimulate your sexual appetite. But if you already have a sexual appetite and can't achieve an erection, Viagra may help you get that erection.
If you can't pee for an extended length of time, you should go to the Emergency Room and get a catheter put in. Your doctor should be made aware of it if you have trouble peeing. If it is just some hesitancy and difficulty starting a stream, he may be able to give you a medication to help with that.